# SDR FDEA202506241037

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 18,720 hours, 7,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114T5876112
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR PANEL 242VFF HAS DAMAGE : CORRECTION FLOOR PANEL   242UFF FABRICATED FLOORPANEL 242UFF MPN# 114T5876-112 STA: 980-1114.82 RBL: 54.75- RBL 74.25 IN   REF TO BOEING DRAWING 114T5876-112. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED. THIS IS   A MAJOR REPAIR. INSTALLATION OF FLOOR PANEL 242UFF WILL BE ACCOMPLISHED ON WO#   90359 SEQ# 114
